MathSciNet Relay Station
MathSciNet bibliographic data
MR207667 10.42
Wang, Yuan; Hsieh Sheng-kang; Yu K'un-jui Two results on the distribution of prime numbers. (Chinese) J. China Univ. Sci. Techn. 1 1965 no. 1, 32–38.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement